# SDR ASAA0843195

- Difficulty date: July 1, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 34,479 hours, 18,752 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546881115
- Condition: Dented
- Location: Bs 1028
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXTERNAL FUSELAGE DENT ABOVE REPAIR AT STA 1028, STR 13L, CUTOUT DAMAGED AREA, FABRICATED REPAIR DOUBLER AND INSTALLED IAW DRM 53-80-01,  FIG 201, REPAIR 3.
